Alert archive / Arkansas / Flash Flood Warnings in 2013

Flash Flood Warning 67, NWS Jackson, MS

June 5, 2013Chicot County, Arkansas; Washington County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 5, 2013, 12:59 PM CDT for Chicot County, Arkansas; Washington County, Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2013, 12:59 PM CDT (17:59 UTC)
Expired
Jun 5, 2013, 3:00 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Chicot County, AR, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 152 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 2:00 PM CDTFLASH FLOOD5 Ssw Greenville, MSREPORTS OF FLOODING ON SOME COUNTY ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2242 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WGUS54 KJAN 051759
FFWJAN
ARC017-MSC151-052000-
/O.NEW.KJAN.FF.W.0067.130605T1759Z-130605T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1259 PM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...AVON...LELAND...GREENVILLE...
  SOUTHERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITY OF EUDORA...

* UNTIL 300 PM CDT

* AT 1259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
  8 MILES NORTHEAST OF LELAND TO CHICOT JUNCTION...OR ALONG A LINE
  EXTENDING FROM 8 MILES NORTHEAST OF LELAND TO EUDORA. THE STORMS
  WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
  ORDER OF THREE INCHES...HAVE OCCURRED IN THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TRIBBETT AND WAYSIDE

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3352 9076 3333 9077 3308 9126 3319 9143
      3353 9087 3353 9077

$$

GRG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 11:21 AM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 5, 11:21 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1121 AM CDT WED JUN 5 2013

.UPDATE...

THE FORECAST IS GENERALLY ON TRACK WITH ONLY A FEW ADJUSTMENTS
NECESSARY. PER 12Z JAN RAOB...A VERY UNSTABLE AIRMASS IS ANTICIPATED AS
WE GO INTO THE AFTERNOON. STEEP MID LEVEL LAPSE RATES AND RICH
BOUNDARY LAYER MOISTURE WILL YIELD SFC-BASED CAPE APPROACHING 4000
J/KG WITH DOWNDRAFT CAPE ~1200 J/KG...ALL MAKING FOR THE LIKELIHOOD OF
PULSE TYPE SEVERE STORMS IN THE WEAKLY-SHEARED ENVIRONMENT. THE
PRIMARY QUESTIONS SURROUND FOCUSING/LIFTING MECHANISMS FOR CONVECTIVE
INITIATION. THREE SUCH AREAS ARE ON THE FRINGES OF THE ARKLAMISS...A
MID LEVEL TROUGH AXIS AND FRONTAL BOUNDARY OVER NRN MS/NRN
AL...AN OUTFLOW BOUNDARY EMANATING FROM A DECAYING MCS OVER AR AND
COASTAL CONVERGENCE TAKING PLACE OVER SE LA/SRN MS ASSOC WITH
EASTERLY FLOW. HAVE RAISED POPS A BIT FOR THIS AFTERNOON AS LIFT FROM
THESE SOURCES MAY CAUSE RENEWED CONVECTIVE DEVELOPMENT OVER THE
FORECAST AREA...SUPPORTED BY THE LOCAL WRF AND HRRR MODELS. BASED ON
THE LATEST GUIDANCE...WILL EXPAND THE STRONG SVR WEATHER RISK AREA SOME.
/EC/

&&

.AVIATION...

VFR CONDITIONS WILL BE THE RULE THIS AFTERNOON...EXCEPT WHERE
VICINITY THUNDERSTORMS DEVELOP WITH IFR CEILINGS AND VISIBILITIES
LASTING A COUPLE HOURS IN THOSE AREAS. SCATTERED CONVECTION WILL
CONTINUE OVERNIGHT...ESPECIALLY OVERNIGHT AND MAINLY OVER THE NW
WHERE A COMPLEX OF THUNDERSTORMS WILL BE POSSIBLE. /GRG/

&&

.PREV DISCUSSION... /ISSUED 525 AM CDT WED JUN 5 2013/

SHORT TERM...TODAY THROUGH THURSDAY NIGHT.
TRIED TO USE A BLEND OF MODEL GUIDANCE FOR THE SHORT TERM. THE NAM
SEEMS TO HAVE A BETTER HANDLE ON AREAS OF DEVELOPMENT TODAY. TWEAKED
THE MAV GUIDANCE SLIGHTLY...BUT STAYED REALLY CLOSE FOR POPS.
OTHERWISE MAV WAS GOOD FOR THE REST OF THE FORECAST PERIOD. A FEW
SHOWERS AND THUNDERSTORMS WERE LINGERING ALONG THE BOUNDARY IN THE
EAST AT THE START OF THE SHIFT...HOWEVER THE FRONT HAS SHIFTED EAST.
ANOTHER AREA OF THUNDERSTORMS DEVELOPED ALONG THE UPPER TROUGH AXIS
MOVING THROUGH MO/TN EARLY THIS MORNING IN THE NORTHEAST PORTIONS OF
THE CWA. THOSE STORMS WERE ALSO MOVING OUT OF THE AREA. NOT
ANTICIPATING RE-DEVELOPMENT AT THIS POINT...ALTHOUGH THE
LIGHTNING/INTENSITY WAS INCREASING AS THE STORMS DEVELOPED TO THE
NORTHEAST. DID NOT ADD A PRE-FIRST PERIOD TO THE ZONES...BUT KEPT
ISOLATED THUNDERSTORMS IN THE NORTH FOR THE NOWCAST THROUGH 12Z.
LOOKS LIKE THE WEATHER WILL BE QUIET ACROSS THE CWA FOR THE NEXT FEW
HOURS.

THE NEXT COMPLEX WAS MOVING THROUGH PLAINS THIS MORNING. MODELS
SUGGEST THERE MAY BE SOME THUNDERSTORMS IN THE NORTHWEST SECTIONS OF
THE CWA BY LATE AFTERNOON....WITH THE BEST INSTABILITY AND SEVERE
PARAMETERS EXPECTED ACROSS THE DELTA REGION THIS AFTERNOON. WILL
KEEP THE SAME WORDING IN THE HWO...THERE STILL MAY BE SOME STRONG TO
SEVERE STORMS WITH THE DIURNAL ACTIVITY THIS AFTERNOON. THE WAVE
OVER THE GULF WAS EXPECTED TO MOVE INLAND LATER TONIGHT. IT APPEARS
TO SLOW THE BOUNDARY/STORM COMPLEX DOWN...WITH SHOWERS AND
THUNDERSTORMS LIKELY TO CONTINUE INTO FRIDAY. RIGHT NOW...MODELS ARE
NOT SHOWING ANY HEAVY/EXCESSIVE RAINFALL AMOUNTS...BUT WILL HAVE TO
WATCH FOR NEW QPF AMOUNTS FOR THURSDAY/THURSDAY NIGHT.

LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY
SCATTERED SHOWERS/TSTORMS LIKELY ON FRIDAY AS A BOUNDARY MOVES
THROUGH WITH A SLIGHTLY DRIER WEEKEND EXPECTED AND NEAR NORMAL
TEMPERATURES. SLIGHTLY ABOVE AVERAGE TEMPS IN THE LOW 90S LOOK
PROBABLE FOR NEXT WEEK WITH MODEL DIFFERENCES MAKING PRECIP CHANCES
A TOUCH TRICKY.

OVERALL PATTERN WILL MIGRATE FROM A MODEST S/WV TROUGH OVER THE
GREAT LAKES AND EXTENDING AXIS ACROSS THE MID/LOWER MS VALLEY INTO A
SUBTLE S/WV NW FLOW TROUGHING REGIME OVER THE WEEKEND TO A WEAKLY
AMPLIFIED OMEGA BLOCK PATTERN AS A MODESTLY PROGGED 593DM RIDGE SETS
UP OVER S-CNTRL PLAINS BY EARLY NEXT WEEK AND SHIFTS OVER THE REGION
BY MID WEEK. 05/00Z GFS VS. 04/12Z EC SHOWED STRONGER MOMENTUM TO
WEEKEND BOUNDARY GETTING FARTHER SOUTH NEAR I-10 CORRIDOR AND
SLIDING A H7 SUB-TROPICAL RIDGE UNDER THE DEVELOPING H5 S-CNTRL
PLAINS RIDGE INDICATING WARMER AND DRIER CONDITIONS FOR THE WEEKEND
THROUGH MID WEEK. THE EC HAS BEEN SLOWER AND FARTHER WEST WITH THE
RIDGE, LEAVING THE DOOR OPEN FOR POTENTIAL NW FLOW MCS/S WITH
SEVERAL APPARENT INDICATIONS IN QPF MASS FIELDS. YET, HAVE TRENDED
TOWARDS 00Z GFS GIVEN MUCH BETTER AGREEMENT IN H7 AND H5 ENSEMBLE
MEAN/PERTURBATIONS OF HEIGHT FIELDS. LATEST 00Z EC COMING IN HAS
SHIFTED H5 RIDGE AXIS FARTHER EAST, HELPING INCREASE CONFIDENCE IN
HOTTER/DRIER FORECAST. THIS TREND WILL NEED TO BE MONITORED FOR
POTENTIAL NW SURPRISES IF RIDGE IS SLOWER TO BUILD IN.

SHOWERS/TSTORMS WILL BE A GOOD BET FRIDAY AHEAD OF THE WEAK BOUNDARY
AS ATMOSPHERE DESTABILIZES. IT'S NOT IMPOSSIBLE THAT SOME STORMS
COULD BE STRONG BUT THE BEST FORCING LOOKS TO BE EXITING EAST BEFORE
BEST AFTN DESTABILIZATION OCCURS. DEEPER MOISTURE SHOULD BE PUSHED
FARTHER SOUTH SO WILL ONLY CARRY SLIGHT CHANCE POPS SAT AFTN FOR FAR
SOUTH AREAS AS SEA-BREEZE ACTIVITY FLARES UP UNDER PREVAILING NW
FLOW. TEMPS SAT MRNG WILL MORE COMFORTABLE AS OF LATE WITH READINGS
DOWN IN THE LOW 60S. MOISTURE WILL REBOUND QUICKLY SUNDAY IN
RESPONSE TO STRONGER WAVE PASSING NORTH OF THE REGION WITH A HINT OF
AN EMBEDDED SMALLER WAVE IN THE NW FLOW OVER THE ARKLAMISS. HAVE
INCREASED POPS A TOUCH FOR W/NW AREAS IN PROXIMITY TO WAVE WHILE
LEAVING INTACT POPS FOR SOUTH AREAS AS SEA-BREEZE ACTION COMMENCES
AGAIN.

MONDAY THROUGH WEDNESDAY WILL START TO FEEL MORE LIKE SUMMER AS
HIGHS REACH INTO THE LOW 90S WITH A FEW SPOTS POSSIBLY IN THE MID
90S AS THE H7-5 RIDGE ATTEMPTS TO BUILD IN OVER THE ARKLAMISS.
TEMPERED TEMPS 1-2F DOWN WITH THE POTENTIAL OF RIDGE NOT BUILDING IN
AS FAST AS GFS ADVERTISED VS. EC AND INCREASED POPS BY 5% TO CARRY
SOME POTENTIAL FOR NW CONVECTION DEPENDING ON WHERE THE UNCAPPED,
DEEPER MOISTURE GRADIENT, AND SUBTLE S/WV TROUGHING TRAIN SETS UP
ALONG A NW/SE AXIS NEARBY. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       91  70  88  69 /  33  33  56  63
MERIDIAN      89  69  89  68 /  41  41  50  64
VICKSBURG     92  71  87  66 /  27  31  58  62
HATTIESBURG   91  70  91  70 /  51  51  36  30
NATCHEZ       90  71  88  68 /  35  35  48  36
GREENVILLE    91  73  86  68 /  34  56  64  58
GREENWOOD     91  71  88  68 /  35  55  67  64

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 5, 5:45 AM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
545 AM CDT WED JUN 5 2013

ARZ074-075-LAZ007>009-MSZ018-019-025>028-034>036-040>042-061045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-
HOLMES-ISSAQUENA-SHARKEY-YAZOO-
545 AM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...PORTIONS OF NORTHEAST LOUISIANA AND NORTHWEST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 60
MPH AS WELL AS SOME QUARTER SIZED HAIL. FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND HEAVY DOWNPOURS CAN BE ANTICIPATED WITH STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY AFTERNOON
AND EVENING. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO
60 MPH AS WELL AS SOME QUARTER SIZED HAIL. FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES AND HEAVY DOWNPOURS CAN BE ANTICIPATED WITH STRONG
STORMS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED TODAY AND THURSDAY.

LAZ015-016-023>026-MSZ029>033-037>039-043>066-072>074-061045-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
545 AM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON
AND EVENING. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP
TO 60 MPH...AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY
STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES AND HEAVY DOWNPOURS.

.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED
THURSDAY AFTERNOON AND EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 12:46 PM CDTSevere Thunderstorm WarningJANAshley44 min
Jun 5, 12:54 PM CDTSevere Thunderstorm WarningJANChicot51 min
Jun 5, 2:11 PM CDTSevere Thunderstorm WarningJANChicot49 min
Jun 5, 12:26 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower49 min
Jun 5, 12:35 PM CDTFlash Flood WarningJANLeflore, Sunflower115 min
Jun 5, 12:39 PM CDTSevere Thunderstorm WarningJANWashington51 min
Jun 5, 1:17 PM CDTSpecial Weather StatementJANClay33 min
Jun 5, 1:21 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery39 min
Jun 5, 1:35 PM CDTSevere Thunderstorm WarningJANWashington40 min
Jun 5, 1:35 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha40 min
Jun 5, 1:49 PM CDTFlash Flood WarningJANGrenada116 min
Jun 5, 1:57 PM CDTSevere Thunderstorm WarningJANGrenada48 min
Jun 5, 2:03 PM CDTSevere Thunderstorm WarningJANWebster42 min
Jun 5, 2:12 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha48 min
Jun 5, 2:15 PM CDTSevere Thunderstorm WarningJANClay45 min
Jun 5, 2:37 PM CDTSevere Thunderstorm WarningJANCarroll, Montgomery38 min
Jun 5, 2:41 PM CDTSevere Thunderstorm WarningJANHolmes49 min
Jun 5, 2:49 PM CDTSpecial Weather StatementJANLowndes46 min
Jun 5, 3:03 PM CDTSpecial Weather StatementJANChoctaw, Clay, Oktibbeha42 min
Jun 5, 3:09 PM CDTSevere Thunderstorm WarningJANHolmes, Yazoo51 min
Jun 5, 3:26 PM CDTSpecial Weather StatementJANLowndes29 min
Jun 5, 3:28 PM CDTSevere Thunderstorm WarningJANMadison47 min
Jun 5, 3:52 PM CDTSpecial Weather StatementJANAttala43 min
Jun 5, 4:05 PM CDTSpecial Weather StatementJANRankin45 min
Jun 5, 4:10 PM CDTSevere Thunderstorm WarningJANMadison, Rankin65 min
Jun 5, 4:33 PM CDTSpecial Weather StatementJANLamar32 min
Jun 5, 4:38 PM CDTSpecial Weather StatementJANJefferson62 min
Jun 5, 4:51 PM CDTSpecial Weather StatementJANLamar29 min
Jun 5, 5:11 PM CDTFlash Flood WarningJANHinds, Rankin3 hr
Jun 5, 5:25 PM CDTSpecial Weather StatementJANKemper, Lauderdale, Newton, Rankin, Scott, Simpson60 min
Jun 5, 6:25 PM CDTSpecial Weather StatementJANClarke, Covington, Jasper, Jefferson Davis, Jones60 min
Jun 5, 6:29 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Jones61 min
Jun 5, 6:39 PM CDTFlash Flood WarningJANJones2 hr
Jun 5, 6:46 PM CDTSevere Thunderstorm WarningJANCovington, Jones59 min
Jun 5, 6:51 PM CDTSevere Thunderstorm WarningJANJefferson Davis39 min

Nearby

Flash Flood Warnings in Arkansas, 2013Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.